Hi I'm 17 and I take birth control everyday. I had sex with my boyfriend while on birth control and we use the with-drawl method as well. As he pulled out I realized that I was taking an antibiotic and my risk for pregnancy increased because of possible pre-edjuculation even though my boyfriend and I have not encountered it yet and I was on my fertility period. I called my pharmacist and she said that it was very rare for that antibiotic to affect birth control. Just to be safe I took next choice 4 hours after sex. I took my regular birth control pill the next morning and the second tablet 12 hours after the first one. I have had all my regular period symptoms, backache, cramps, acne but no spotting or period which is suppose to be today. I was wondering if next choice is delaying my period or if I'm pregnant. PLEASE HELP! I'm so lost and I can't stop thinking about it.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.